# SDR SWAA2025052066290

- Difficulty date: May 1, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT HATCH ESCAPE LIFE LINE HAS WORN AREAS AND KEEPER SNAP HOOK WITH CORROSION. <[01] REMOVED AND INSTALLED HATCH; IAW AMM 25-21-20-000-801 AND AMM 25-21-20-400-801 AND REMOVED AND INSTALLED L/H EMERGENCY EXIT HATCH ESCAPE LIFE LINE; IAW AMM 25-61-10-000-801 AND AMM 25-61-10-400-802.; [02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
